
Professor Zidong Wang
Professor - Dynamic Systems and Computing
Wang, Z., Lam, J., Wei, G., Fraser, K. and Liu, X. (2008) 'Filtering for nonlinear genetic regulatory networks with stochastic disturbances'. IEEE Transactions on Automatic Control, 53 (10). pp. 2448 - 2457. ISSN: 0018-9286
He, X., Wang, Z. and Zhou, DH. (2008) 'State estimation for time-delay systems with probabilistic sensor gain reductions'. Asia-Pacific Journal of Chemical Engineering, 3 (6). pp. 712 - 716. ISSN: 1932-2135
Liu, Y., Wang, Z., Liang, J. and Liu, X. (2008) 'Synchronization and state estimation for discrete-time complex networks with distributed delays'. IEEE Transactions on Systems, Man and Cybernetics, Part B, 38 (5). pp. 1314 - 1325. ISSN: 1083-4419
Wang, Y., Wang, Z. and Liang, J. (2008) 'A delay fractioning approach to global synchronization of delayed complex networks with stochastic disturbances'. Physics Letters A, 372 (39). pp. 6066 - 6073. ISSN: 0375-9601
Wei, G., Wang, Z., Shu, H. and He, X. (2008) 'Filtering for nonlinear discrete-time networked control systems with incomplete measurements and stochastic disturbances'.2008 IEEE International Conference on Networking, Sensing and Control (ICNSC). IEEE. pp. 330 - 334. ISSN: 1810-7869
Liu, Y., Wang, Z. and Liu, X. (2008) 'On synchronization of coupled neural networks with discrete and unbounded distributed delays'. International Journal of Computer Mathematics, 85 (8). pp. 1299 - 1313. ISSN: 0020-7160
Wang, Y., Liu, Y. and Wang, Z. (2008) 'Random attractors for partly dissipative stochastic lattice dynamical systems'. Journal of Difference Equations and Applications, 14 (8). pp. 799 - 817. ISSN: 1023-6198
Liang, J., Wang, Z., Liu, Y. and Liu, X. (2008) 'Global synchronization control of general delayed discrete-time networks with stochastic coupling and disturbances'. IEEE Transactions on Systems, Man, and Cybernetics, Part B: Cybernetics, 38 (4). pp. 1073 - 1083. ISSN: 1083-4419
Liang, J., Wang, Z. and Liu, X. (2008) 'Exponential synchronization of stochastic delayed discrete-time complex networks'. Nonlinear Dynamics, 53 (1-2). pp. 153 - 165. ISSN: 0924-090X
Wang, Z., Liu, Y. and Liu, X. (2008) 'H-infinity filtering for uncertain stochastic time-delay systems with sector-bounded nonlinearities'. Automatica, 44 (5). pp. 1268 - 1277. ISSN: 0005-1098
Wang, Z., Liu, Y. and Liu, X. (2008)
'H
Wang, Z., Fang, J. and Liu, X. (2008) 'Global stability of stochastic high-order neural networks with discrete and distributed delays'. Chaos, Solitons and Fractals, 36 (2). pp. 388 - 396. ISSN: 0960-0779
Wang, Z., Yang, F., Ho, DWC., Swift, S., Tucker, A. and Liu, X. (2008) 'Stochastic dynamic modeling of short gene expression time series data'. IEEE Transactions on NanoBioscience, 7 (1). pp. 44 - 55. ISSN: 1536-1241
Fraser, K., Wang, Z., Li, Y., Kellam, P. and Liu, X. (2008) 'Improving microarray expressions with recalibration'.Third International Symposium on Computational Life Science (COMPLIFE 2007). Utrecht, NETHERLANDS. 1 - 5 October. AIP. pp. 3 - 15. ISSN: 0094-243X
Liu, Y., Wang, Z. and Liu, X. (2008) 'Robust H-infinity filtering for discrete nonlinear stochastic systems with time-varying delay'. Journal of Mathematical Analysis and Applications, 341 (1). pp. 318 - 336. ISSN: 0022-247X
Shen, B., Wang, Z., Shu, H. and Wei, G. (2008) 'On nonlinear H-infinity filtering for discrete-time stochastic systems with missing measurements'. IEEE Transactions on Automatic Control, 53 (9). pp. 2170 - 2180. ISSN: 0018-9286
He, X., Wang, Z., Ji, Y. and Zhou, DH. (2008) 'Network-based fault detection for discrete-time state-delay systems: a new measurement model'. International Journal of Adaptive Control and Signal Processing, 22 (5). pp. 510 - 528. ISSN: 0890-6327
Wei, G., Wang, Z. and Shu, H. (2008) 'Nonlinear H-infinity control of stochastic time-delay systems with Markovian switching'. Chaos, Solitons and Fractals, 35 (3). pp. 442 - 451. ISSN: 0960-0779
He, X., Wang, Z. and Zhou, D. (2008) 'Networked fault detection with random communication delays and packet losses'. International Journal of Systems Science, 39 (11). pp. 1045-1054. ISSN: 0020-7721
Li, D., Wang, Z., Zhou, J., Fang, J. and Ni, J. (2008) 'A note on chaotic synchronization of time-delay secure communication systems'. Chaos, Solitons and Fractals, 38 (4). pp. 1217 - 1224. ISSN: 0960-0779
Liu, Y., Wang, Z. and Liu, X. (2008) 'An LMI approach to stability analysis of stochastic high-order markovian jumping neural networks with mixed time delays'. Nonlinear Analysis: Hybrid Systems, 2 (1). pp. 110 - 120. ISSN: 1751-570X
Liu, Y., Wang, Z. and Liu, X. (2008) 'Exponential synchronization of complex networks with markovian jump and mixed delays'. Physics Letters A, 372 (22). pp. 3986 - 3998. ISSN: 0375-9601
Wang, Z., Yang, F., Ho, DWC., Swift, S., Tucker, A. and Liu, X. (2008) 'Stochastic dynamic modelling of short gene expression time series data'. IEEE Transactions on Nanobioscience, 7 (1). pp. 44 - 55. ISSN: 1536-1241
Li, M., Yu, B., Rana, O. and Wang, Z. (2008) 'Grid service discovery with Rough sets'. IEEE Transactions on Knowledge and Data Engineering, 20 (6). pp. 851 - 862. ISSN: 1041-4347
Song, Q. and Wang, Z. (2008) 'Stability analysis of impulsive stochastic Cohen-Grossberg neural networks with mixed time delays'. Physica A, 387 (13). pp. 3314 - 3326. ISSN: 0378-4371
Wang, Z., Gao, H., Cao, J. and Liu, X. (2008) 'On delayed genetic regulatory networks with polytopic uncertainties: robust stability analysis'. IEEE Transactions on Nanobioscience, 7 (2). pp. 154 - 163. ISSN: 1536-1241
Song, Q. and Wang, Z. (2008) 'Neural networks with discrete and distributed time-varying delays: a general stability analysis'. Chaos, Solitons and Fractals, 37 (5). pp. 1538 - 1547. ISSN: 0960-0779
Liu, Y., Wang, Z. and Liu, X. (2008) 'On delay-dependent robust exponential stability of stochastic neural networks with mixed time delays and markovian switching'. Nonlinear Dynamics, 54 (3). pp. 199 - 212. ISSN: 0924-090X
Wu, L. and Wang, Z. (2008) 'Robust L2-L-infinity control of uncertain differential linear repetitive processes'. Systems and Control Letters, 57 (5). pp. 425 - 435. ISSN: 0167-6911
Liu, Y., Wang, Z. and Liu, X. (2008) 'State estimation for discrete-time Markovian jumping neural networks with mixed mode-dependent delays'. Physics Letters A, 372 (48). pp. 7147 - 7155. ISSN: 0375-9601
Liang, J., Wang, Z., Liu, Y. and Liu, X. (2008) 'Robust synchronization of an array of coupled stochastic discrete-time delayed neural networks'. IEEE Transactions on Neural Networks, 19 (11). pp. 1910 - 1921. ISSN: 1045-9227
Wang, Z. and Liu, X. (2008) 'Guest editorial foreword to the special issue on intelligent computation for bioinformatics'. IEEE Transactions on Systems, Man, and Cybernetics, Part C: Applications and Reviews, 38 (1). pp. 1 - 2. ISSN: 1094-6977
Liu, Y., Wang, Z. and Liu, X. (2008) 'Robust stability of discrete-time stochastic neural networks with time-varying delays'. Neurocomputing, 71 (4-6). pp. 823 - 833. ISSN: 0925-2312
Hu, Q., Wang, Z. and Gao, H. (2008) 'Sliding mode and shaped input vibration control of flexible systems'. IEEE Transactions on Aerospace and Electronic Systems, 44 (2). pp. 503 - 519. ISSN: 0018-9251
Cao, J., Wang, Z. and Sun, Y. (2007) 'Synchronization in an array of linearly stochastically coupled networks with time delays'. Physica A, 385 (2). pp. 718 - 728. ISSN: 0378-4371
Chen, X. and Wang, Z. (2007) 'An observer-based chaotic synchronization scheme for time-delay secure communication systems'.2007 IEEE International Conference on Networking, Sensing and Control. IEEE. pp. 209 - 211. ISSN: 1810-7869
Wu, L., Wang, Z., Gao, H. and Wang, C. (2007) 'H∞ and L2–L∞ filtering for two-dimensional linear parameter-varying systems'. International Journal of Robust and Nonlinear Control, 17 (12). pp. 1129 - 1154. ISSN: 1049-8923
Wei, G., Wang, Z., Shu, H. and Fang, J. (2007)
'H
Wang, Z., Yang, F., Ho, DWC. and Liu, X. (2007) 'Robust H-infinity control for networked systems with random packet losses'. IEEE Transactions on Systems, Man and Cybernetics - Part B, 37 (4). pp. 916 - 924. ISSN: 1083-4419
Song, Q. and Wang, Z. (2007) 'A delay-dependent LMI approach to dynamics analysis of discrete-time recurrent neural networks with time-varying delays'. Physics Letters A, 368 (1-2). pp. 134 - 145. ISSN: 0375-9601
Gao, H. and Wang, Z. (2007) 'Guest editorial: special issue on signal processing for uncertain systems'. Circuits, Systems and Signal Processing, 26 (4). pp. 419 - 425. ISSN: 0278-081X
Wei, G., Wang, Z., Shu, H. and Fang, J. (2007) 'A delay-dependent approach to H-infinity filtering for stochastic delayed jumping systems with sensor non-linearities'. International Journal of Control, 80 (6). pp. 885 - 897. ISSN: 0020-7179
Liu, Y., Wang, Z. and Liu, X. (2007) 'Design of exponential state estimators for neural networks with mixed time delays'. Physics Letters A, 364 (5). pp. 401 - 412. ISSN: 0375-9601
Wang, Z., Yang, F., Ho, DWC. and Liu, X. (2007) 'Robust variance-constrained H-infinity control for stochastic systems with multiplicative noises'. Journal of Mathematical Analysis and Applications, 328 (1). pp. 487 - 502. ISSN: 0022-247X
Wang, Z., Lauria, S., Fang, J. and Liu, X. (2007) 'Exponential stability of uncertain stochastic neural networks with mixed time delays'. Chaos, Solitons and Fractals, 32 (1). pp. 62 - 72. ISSN: 0960-0779
Qi, J., Wang, D., Ding, Y. and Wang, Z. (2007) 'Dynamical analysis of a nonlinear competitive model with generic and brand advertising efforts'. Nonlinear Analysis: Real World Applications, 8 (2). pp. 664 - 679. ISSN: 1468-1218
Liu, Y., Wang, Z., Serrano, A. and Liu, X. (2007) 'Discrete-time recurrent neural networks with time-varying delays: exponential stability analysis'. Physics Letters A, 362 (5-6). pp. 480 - 488. ISSN: 0375-9601
Wei, G., Wang, Z., Shu, H. and Fang, J. (2007) 'Delay-dependent stabilization of stochastic interval delay systems with nonlinear disturbances'. Systems and Control Letters, 56 (9-10). pp. 623 - 633. ISSN: 0167-6911
Wei, G., Wang, Z., Shu, H., Fraser, K. and Liu, X. (2007) 'Robust filtering for gene expression time series data with variance constraints'. International Journal of Computer Mathematics, 84 (5). pp. 619 - 633. ISSN: 0020-7160
Li, P., Cao, J. and Wang, Z. (2007) 'Robust impulsive synchronization of coupled delayed neural networks with uncertainties'. Physica A, 373. pp. 261 - 272. ISSN: 0378-4371
Liu, Y., Wang, Z. and Liu, X. (2007) 'Stability criteria for periodic neural networks with discrete and distributed delays'. Nonlinear Dynamics, 49 (1-2). pp. 93 - 103. ISSN: 0924-090X